Please use this identifier to cite or link to this item:
Title: Degenerate hypersurfaces with a two-parametric family of automorphisms
Contributor(s): Ezhov, Vladimir (author); Kolář, Martin (author); Schmalz, Gerd  (author)orcid 
Publication Date: 2009
DOI: 10.1080/17476930902760443
Handle Link:
Abstract: We give a complete classification of Levi-degenerate hypersurfaces of finite type in ℂ² with two-dimensional symmetry groups. Our analysis is based on the classification of two-dimensional Lie algebras and an explicit description of isotropy groups for such hypersurfaces, which follows from the construction of Chern–Moser type normal forms at points of finite type, developed in [M. Kolář, 'Normal forms for hypersurfaces of finite type in ℂ²', Math. Res. Lett. 12 (2005), pp. 897–910].
Publication Type: Journal Article
Source of Publication: Complex Variables and Elliptic Equations, 54(3-4), p. 283-291
Publisher: Taylor & Francis
Place of Publication: Abingdon, UK
ISSN: 1747-6933
Field of Research (FOR): 010111 Real and Complex Functions (incl Several Variables)
Socio-Economic Objective (SEO): 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 425
Views: 423
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 26, 2018

Page view(s)

checked on Mar 1, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.